# SDR 98FDEA00399

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310-203
- Aircraft serial: 241
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010B040901
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AIRCRAFT WOULD NOT PRESSURIZE, THE NR 2 FWD OUTFLOW VALVE INDICATED OPEN AND RED ON ECAM.   REMOVED AND REPLACED NR 2 PRESSURIZATION CONTROLLER.
